# SDR 05FDEA02756

- Difficulty date: September 5, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 872
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AT STA 872 RBL 75 FOUND SEAT TRACK CROWN INBOARD SIDE CORROSION AS MARKED.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG.I VOL.I.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
